{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,3]],"date-time":"2026-06-03T07:59:27Z","timestamp":1780473567388,"version":"3.54.1"},"reference-count":36,"publisher":"Scientific Scholar","issue":"1","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Dermatol Venereol Leprol"],"published-print":{"date-parts":[[2011]]},"DOI":"10.4103\/0378-6323.74964","type":"journal-article","created":{"date-parts":[[2011,1,7]],"date-time":"2011-01-07T08:55:10Z","timestamp":1294390510000},"page":"7","source":"Crossref","is-referenced-by-count":43,"title":["Drug hypersensitivity syndrome"],"prefix":"10.25259","volume":"77","author":[{"given":"DevinderMohan","family":"Thappa","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rashmi","family":"Kumari","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"DependraK","family":"Timshina","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"10894","reference":[{"key":"key-10.4103\/0378-6323.74964-1","first-page":"561","volume-title":"Differential diagnosis of severe cutaneous drug eruptions","author":"Bachot","year":"2003","journal-title":"Am J Clin Dermatol"},{"key":"key-10.4103\/0378-6323.74964-2","first-page":"874","volume-title":"DIDMOHS: A proposed consensus nomenclature for the drug induced delayed multiorgan hypersensitivity syndrome","author":"Sontheimer","year":"1998","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0378-6323.74964-3","first-page":"1826","volume-title":"Anticonvulsant hypersensitivity syndrome: In vitro assessment of risk","author":"Shear","year":"1988","journal-title":"J Clin Invest"},{"key":"key-10.4103\/0378-6323.74964-4","first-page":"175","volume-title":"The anticonvulsant hypersensitivity syndrome","author":"Handfield-Jones","year":"1993","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0378-6323.74964-5","first-page":"346","volume-title":"Dapsone hypersensitivity syndrome","author":"Prussick","year":"1996","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0378-6323.74964-6","first-page":"934","volume-title":"Serious adverse drug reactions induced by minocycline: Report of 13 patients and review of the literature","author":"Knowles","year":"1996","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0378-6323.74964-7","first-page":"1018","volume-title":"Hypersensitivity reaction to terbinafine","author":"Gupta","year":"1997","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0378-6323.74964-8","first-page":"353","volume-title":"Azathioprine hypersensitivity-like reactions-a case report and review of the literature","author":"Knowles","year":"1995","journal-title":"Clin Exp Dermatol"},{"key":"key-10.4103\/0378-6323.74964-9","first-page":"337","volume-title":"Allopurinol hypersensitivity syndrome: A review","author":"Arellano","year":"1993","journal-title":"Ann Pharmacother"},{"key":"key-10.4103\/0378-6323.74964-10","doi-asserted-by":"crossref","unstructured":"Schlienger, Raymond G, Shear, Neil H. Antiepileptic drug hypersensitivity syndrome. Epilepsia 1998;39:S3-7","DOI":"10.1111\/j.1528-1157.1998.tb01678.x"},{"key":"key-10.4103\/0378-6323.74964-11","first-page":"267","volume-title":"Drug hypersensitivity syndrome: Drug rash with eosinophilia and systemic symptoms","author":"Valliant","year":"1999","journal-title":"J Dermatolog Treat"},{"key":"key-10.4103\/0378-6323.74964-12","first-page":"357","volume-title":"The drug hypersensitivity syndrome: What is the pathogenesis","author":"Sullivan","year":"2001","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0378-6323.74964-13","unstructured":"Licata AL, Louis ED. Anticonvulsant hypersensitivity syndrome. Compr Ther 1996;22:152-5"},{"key":"key-10.4103\/0378-6323.74964-14","unstructured":"Silber IB, Epstein JW. The treatment of chorea with phenylethyl-hydantoin: A study of 28 cases. Arch Pediatr 1934;51:373-82."},{"key":"key-10.4103\/0378-6323.74964-15","first-page":"489","volume-title":"Anticonvulsant hypersensitivity syndrome: Incidence prevention and management","author":"Knowles","year":"1999","journal-title":"Drug Saf"},{"key":"key-10.4103\/0378-6323.74964-16","first-page":"542","volume-title":"Risk of serious cutaneous disorders after initiation of use of phenytoin, carbamazepine, or sodium valproate: A record linkage study","author":"Tennis","year":"1997","journal-title":"Neurology"},{"key":"key-10.4103\/0378-6323.74964-17","first-page":"947","volume-title":"DRESS syndrome: A practical approach for primary care practitioners","author":"Seth","year":"2008","journal-title":"Clin Paediatr (Phila)"},{"key":"key-10.4103\/0378-6323.74964-18","first-page":"2285","volume-title":"Anticonvulsant hypersensitivity syndrome","author":"Vittorio","year":"1995","journal-title":"Arch Intern Med"},{"key":"key-10.4103\/0378-6323.74964-19","first-page":"1826","volume-title":"Anticonvulsant hypersensitivity syndrome, in-vitro assessment of risk","author":"Shear","year":"1988","journal-title":"J Clin Invest"},{"key":"key-10.4103\/0378-6323.74964-20","first-page":"1480","volume-title":"Phenytoin hypersensitivity: 38 cases","author":"Haruda","year":"1979","journal-title":"Neurology"},{"key":"key-10.4103\/0378-6323.74964-21","first-page":"1361","volume-title":"Generalized pustulation as a manifestation of the anticonvulsant hypersensitivity syndrome","author":"Kleier","year":"1991","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0378-6323.74964-22","first-page":"56","volume-title":"Drug induced hypothyroidism: The thyroid as a target organ in hypersensitivity to anticonvulsants and sulfonamides","author":"Gupta","year":"1992","journal-title":"Clin Pharmacol Ther"},{"key":"key-10.4103\/0378-6323.74964-23","first-page":"120","volume-title":"Idiosyncratic reactions to phenytoin","author":"Powers","year":"1987","journal-title":"Clin Pediatr"},{"key":"key-10.4103\/0378-6323.74964-24","first-page":"301","volume-title":"Association of human herpes virus 6 infection with drug reaction with eosiniphilia and systemic symptoms","author":"Descamp","year":"2001","journal-title":"Arch Dermatol"},{"key":"key-10.4103\/0378-6323.74964-25","first-page":"134","volume-title":"Toxicity of sulfonamide-reactive metabolites in HIV-infected, HTLV-infected, and noninfected cells","author":"Rieder","year":"1995","journal-title":"J Acquir Immune Defic Syndr Hum Retrovirol"},{"key":"key-10.4103\/0378-6323.74964-26","first-page":"989","volume-title":"Delayed drug hypersensitivity reactions - new concepts","author":"Posadas","year":"2007","journal-title":"Clin Exp Allergy"},{"key":"key-10.4103\/0378-6323.74964-27","first-page":"809","volume-title":"The lymphocyte transformation test in the diagnosis of drug hypersensitivity","author":"Pichler","year":"2004","journal-title":"Allergy"},{"key":"key-10.4103\/0378-6323.74964-28","first-page":"1184","volume-title":"Anticonvulsant hypersensitivity syndrome: Clinical and laboratory features","author":"Mansur","year":"2008","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/0378-6323.74964-29","first-page":"1109","volume-title":"Systemic corticosteroids in the phenytoin hypersensitivity syndrome","author":"Chopra","year":"1996","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0378-6323.74964-30","first-page":"178","volume-title":"Phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis","author":"Sheretz","year":"1985","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0378-6323.74964-31","first-page":"218","volume-title":"Plasmapheresis in toxic epidermal necrolysis","author":"Chaidemenos","year":"1997","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/0378-6323.74964-32","first-page":"490","volume-title":"Inhibition of toxic epidermal necrolysis by blockade of CD95 with human intravenous immunoglobulin","author":"Viard","year":"1998","journal-title":"Science"},{"key":"key-10.4103\/0378-6323.74964-33","first-page":"509","volume-title":"Adverse reactions to carbamazepine managed by desensitisation","author":"Eames","year":"1989","journal-title":"Lancet"},{"key":"key-10.4103\/0378-6323.74964-34","first-page":"142","volume-title":"Anticonvulsant hypersensitivity syndrome","author":"Kaur","year":"2002","journal-title":"Paediatr Dermatol"},{"key":"key-10.4103\/0378-6323.74964-35","first-page":"170","volume-title":"Cross hypersensitivity syndrome between phenytoin and carbamazepine","author":"Sierra","year":"2005","journal-title":"Pharm World Sci"},{"key":"key-10.4103\/0378-6323.74964-36","first-page":"698","volume-title":"Anticonvulsant hypersensitivity syndrome: Cross-reactivity with tricyclic antidepressant agents","author":"Seitz","year":"2006","journal-title":"Ann Allergy Asthma Immunol"}],"container-title":["Indian Journal of Dermatology, Venereology, and Leprology"],"original-title":[],"language":"en","deposited":{"date-parts":[[2021,2,7]],"date-time":"2021-02-07T00:43:09Z","timestamp":1612658589000},"score":1,"resource":{"primary":{"URL":"https:\/\/ijdvl.com\/drug-hypersensitivity-syndrome\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011]]},"references-count":36,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2011]]}},"alternative-id":["74964"],"URL":"https:\/\/doi.org\/10.4103\/0378-6323.74964","relation":{},"ISSN":["0378-6323"],"issn-type":[{"value":"0378-6323","type":"print"}],"subject":[],"published":{"date-parts":[[2011]]}}}